Skin

Read full story

Often, a course of anabolic steroids can cause side effects in the skin, especially if you take high dosages of these drugs or do not do post-cycle therapy.
The most common problems are – gynecomastia, decreased libido, excessive bloating, etc. Of course, these side effects can be controlled if you follow your analysis and monitor your hormonal background.

However, there is a problem with acne. Acne after the course or acne on the course – this is a common problem for bodybuilders and whether it will be for you or not – it isn’t impossible.
It all depends on your predisposition. There are people who can give themselves 2 grams of testosterone and they will not have a single pimple on their body. And it happens that a person gives themself a minimum dosage of testosterone enanthate in 250 milligrams and the next day he is waiting for a surprise in the form of steroid acne.
Particularly people with kidney diseases suffer with such a problem. So, if you have chronic kidney disease, then you better watch your health, rather than curse yourself.

The causes of the appearance of acne after a course of steroids and acne on the course.

If you take a medical encyclopaedia and read about why acne appears, then for most of the main reasons you will see – “the use of anabolic steroids.” This happens for a simple reason – a surge of androgenic hormones in the body. Especially often, acne from steroids appears in places of accumulation of sebaceous glands – chest, face, back, buttocks, shoulders and other places of the skin. This is due to the acceleration of the sebaceous glands through a splash of androgens.

Cortisol shock is a phenomenon that occurs as a result of abrupt abolition of anabolic steroids or with a sharp decrease in the concentration of testosterone in the body. As a result, there is a sharp release of cortisol, a rollback begins after a course of steroids, and you begin to swim with fat, acne begins to appear after the course of steroids, etc. To prevent cortisol shock, PCT (Post-cycle therapy) is done to establish the production of endogenous (natural) testosterone and minimize or completely avoid a surge of cortisol.

Which steroids most often cause steroid Skin?

This question is often asked by athletes who want to protect themselves from acne, especially if they are predisposed to this side effect.
In most cases, acne from steroids appear on courses of drugs with high androgenic properties. According to Bulanov’s rating, all testosterone esters (sestanone, phenylpropionate, propionate, enanthate, cypionate, and others), methandrostenolone (methane), oxymetalone (anapolone), nandrolone (deca), trenbolone, halotestin (halotest) belong to such drugs.